MathSciNet Relay Station
MathSciNet bibliographic data
MR2079327 (2005k:40011) 40G05 (40E05)
Móricz, Ferenc Ordinary convergence follows from statistical summability $(C,1)$ in the case of slowly decreasing or oscillating sequences. Colloq. Math. 99 (2004), no. 2, 207–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement